# SDR RAIA970508

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Part number: KPT06P84S
- Condition: Broken Wire
- Location: Lt Engine
- Part time: 9,644 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7434 - LEFT ENGINE WOULD NOT ACHIEVE TARGET TORQUE.  MAINTENANCE REPAIRED WIRING AT LEFT TTL BYPASS VALVE CONNECTOR.  (X)
